Mathematical Notes

, Volume 62, Issue 6, pp 784–786 | Cite as

On the possibility of generalizing “correction” theorems

  • B. S. Kashin
Brief Communications
  • 27 Downloads

Key words

Men'shov correction theorem multiple orthogonal series majorants of partial sums Fourier series 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. S. Kashin,Mat. Zametki [Math. Notes],46, No. 6, 67–74 (1989).MATHMathSciNetGoogle Scholar
  2. 2.
    B. S. Kashin and S. J. Szarek,Mat. Zametki [Math. Notes],58, No. 2, 218–230 (1995).MathSciNetGoogle Scholar
  3. 3.
    B. S. Kashin, “On trigonometric polynomials with coefficients equal to zero or one,” in:Theory of Functions and Approximations. Pt. 1 [in Russian], Izd. Saratov Univ., Saratov (1987), pp. 19–30.Google Scholar
  4. 4.
    E. Kushilevitz and N. Nisan,Communication Complexity, Cambridge Univ. Press, Cambridge (1997).Google Scholar
  5. 5.
    B. S. Kashin,Soobshch. AN GSSR,93, No. 2, 281–284 (1979).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • B. S. Kashin
    • 1
  1. 1.V. A. Steklov Mathematics InstituteRussian Academy of SciencesUSSR

Personalised recommendations